Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic Distribution of Zeros of a Certain Class of Hypergeometric Polynomialsd
Stockholm University, Faculty of Science, Department of Mathematics. Addis Ababa University, Ethiopia.
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 2
2016 (English)In: Computational methods in Function Theory, ISSN 1617-9447, E-ISSN 2195-3724, Vol. 16, no 2, 167-185 p.Article in journal (Refereed) Published
Abstract [en]

We study the asymptotic behavior of the zeros of a family of a certain class of hypergeometric polynomials [GRAPHICS] , using the associated hypergeometric differential equation, as the parameters go to infinity. The curve configuration on which the zeros cluster is characterized as level curves associated with integrals on an algebraic curve. The algebraic curve is the hypergeometrc differential equation, using a similar approach to the method used in Borcea et al. (Publ Res Inst Math Sci 45(2):525-568, 2009). In a specific degenerate case, we make a conjecture that generalizes work in Boggs and Duren (Comput Methods Funct Theory 1(1):275-287, 2001), Driver and Duren (Algorithms 21(1-4):147-156, 1999), and Duren and Guillou (J Approx Theory 111(2):329-343, 2001), and present experimental evidence to substantiate it.

Place, publisher, year, edition, pages
2016. Vol. 16, no 2, 167-185 p.
Keyword [en]
Hypergeometric polynomials, Cauchy transform, Asymptotic zero measures, Hypergeometric differential equation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-132045DOI: 10.1007/s40315-015-0131-1ISI: 000376502200001OAI: oai:DiVA.org:su-132045DiVA: diva2:948945
Available from: 2016-07-14 Created: 2016-07-06 Last updated: 2016-07-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Abathun, AddisalemBøgvad, Rikard
By organisation
Department of Mathematics
In the same journal
Computational methods in Function Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 43 hits
ReferencesLink to record
Permanent link

Direct link